Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Four year old having medication for tonsillitis. Suffering from severe vomiting. Given paracetamol, powergyl and ondi mark drops

Sir, our child is now four years old. she was taking medication for tonsillitis , now for two days she has severe vomit soon after taking food. In the mean time we had taken her five times to hospital cor consultations. the hospital is about 18KM s far. Today early morning 3:45 am again vomitted... the medicines now that we give are powergyl, ondi mark drops, another one more syrup that contains paracetamol etc.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thank you for your query.
This problem can be solved easily. Continue the antiemetic thrice daily one hour before meals.Maintain a good oral hygiene.Give soft cold food. Metrogyl in powergyl causes vomiting in some children. Most probably taste the medicine and see whether it is bitter or not. Replace metrogyl with some other antibiotic. I hope taking these measures will stop the vomiting.
If the problem persists then kindly consult a child specialist.
Wishing him a speedy recovery.Have a nice day
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor